# SDR VNAA20250329002

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: CC670391513SH670
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 195AB.   CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 195AB WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01. LANDING DOOR SECTION AND STRAP AFT SIDE WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-10-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01. RH AND LH SIDE WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01.
